# SDR FDEA201509042800

- Difficulty date: September 4, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 544 hours, 25,171 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Sensor
- Condition: Failed
- Location: Vsv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO THROTTLES OFF, SET N1 TO 107% ON BOTH ENGS.  THERE WAS SIGNIFICANT THRUST DIFFERENCE CAUSING YAW ON CLIMB OUT.  WE GOT ECAM ENG EXCEEDENCE WARNING & REDUCED POWER.  NOTICED N1 ANALOG & DIGITAL INDICATIONS DISAGREED SIGNIFICANTLY.  ON ATB MANUAL THROTTLES POSITION WAS GREATER THAN TWO KNOBS TO MAINTAIN FUEL FLOW THE SAME ON BOTH ENGS.  REMOVED & REPLACED CIT SENSOR IAW AMM 73-21-02-04,     RE-RIGGED VBV AND VSV IAW AMM 73-21-01-05, AND WAS FOUND OFF.
